# SDR AALA20180316006

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug MD 83
- Aircraft serial: 53617
- Aircraft time: 52,027 hours, 26,156 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 1920
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NR 2 STALL WARNING FAILURE. EMERGENCY DECLARED INBOUND TO JAX. MAINTENANCE REPLACED STALL WARNING COMPUTER NR 2 AND PERFORMED SATISFACTORY BITE TEST PER AMM 34-19-02.
